# SDR W8PA970005

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY TRACK LIGHT WILL NOT ILLUMINATE, LAST ROW.  RECONNECTED LIGHT SOCKET.  (M)
